# SDR ASAA2018092526289

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,592 hours, 738 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Fadec
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 2 FADEC SYS FAULT. GROUNDED - YES. PERFORMED FADEC TEST ON ENG 2 CHANNEL A & B REF AMM 73-29-80. TEST OK. PERFORMED TFU REF 73-20-00-049. A/C OK FOR SVC.
